Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_soldier

put up with it or shut up

for those who are scared about taking accutane due to the side effects, heres my opinion, hope it helps. i have been on it for 3 weeks and my lips are dry and my back hurts like a mother#ucker. However, have i never thought, gee, i wanna kill myself or i don't want to go in public cause my lips are dry or my back is sore, hell no. I would walk around with a damn knife in my back if it was going to clear me up. I just wish people would stop making the side effects sound worse than they are. You are more likely to get mad cow disease before you suffer from depression or some deadly accutane side effect. Its a small price to pay for happiness and much easier to tolerate than #uckin waking up with new zits everyday. I am still breakin out but no more oil on my face, even if I don't wash, epecially my nose which could lubricate all four brake pads on my car. For those of you debating to take it, just ask yourself whats worse, daily acne or some dry lips and a sore back once in a while. Hope this help!

Share this post


Link to post
Share on other sites

...and on top of that, you probably won't even have those side effects. my son has been on 'tane for 7 weeks now and i can't come up with one side effect and I bug the crap out of him to tell me. the only effect I see is much much clearer skin. (20mg increase to 40 mg on second month)

Share this post


Link to post
Share on other sites

the problem is people that don't have side effects or if it doesn't bother them don't post, and the ones that do are usually the only ones posting. I bet 75 percent of the people who get clear off this drug don't even bother going on message boards.

Share this post


Link to post
Share on other sites

Accutane was a fucking nightmare for me. Extreme back pain, lost of appetite, insomia. However it did clear me up but I broke out again 4 months later after I stop taking it. But the acne isn't as bad as before though. Now Im slowly clearing up again taking tazorac and minocycline.

Share this post


Link to post
Share on other sites

I haven't experienced any side effects so far except dry lips and a breakout. My lips aren't even dry anymore since my doc upped my dosage from 10mg to 20mg- now I'm just straight up oily and breaking out again (just in time for new years yay!!!).

Share this post


Link to post
Share on other sites

if you've read my journal -- under the "Side-effects status (From Worst to Best)" then you'll see that still breaking out is always on top, being the worst. I've experienced small side-effects -- the common ones -- dry lips, dry skin, dry eyes, red eyes and mood swings, small joint/back pains at first, and maybe slight depression.

acne_soldier, i think you're the funniest man on earth...ahahha

"I'd rather walk around with a knife in my back"

"My nose was so oily that it could lube up all 4 break pads"

HAHAHH!! You DA man bro!

Share this post


Link to post
Share on other sites

=D> acne soldier.

Yet however true your post is... And besides how much a good wake up call for some people..

The fact remains the same.... It aint all rosey for all.

Should hope/imagion alot of people realise that the good is never mentioned compared to bad .......Apart from "im clear" posts anyway(which is little)

But from personaly experiencing some not so nice side-affects.. Its a lil comfort to see i aint alone... Think about it that way also eh

Share this post


Link to post
Share on other sites
for those who are scared about taking accutane due to the side effects, heres my opinion, hope it helps.  i have been on it for 3 weeks and my lips are dry  and my back hurts like a mother#ucker.  However, have i never thought, gee, i wanna kill myself or i don't want to go in public cause my lips are dry or my back is sore, hell no.  I would walk around with a damn knife in my back if it was going to clear me up.  I just wish people would stop making the side effects sound worse than they are.  You are more likely to get  mad cow disease before you suffer from depression or some deadly accutane side effect.  Its a small price to pay for happiness and much easier to tolerate than #uckin waking up with new zits everyday.  I am still breakin out but no more oil on my face, even if I don't wash, epecially my nose which could lubricate all four brake pads on my car.  For those of you debating to take it, just ask yourself whats worse, daily acne or some dry lips and a sore back once in a while.  Hope this help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×